• 6512 Citations
  • 39 h-Index
1961 …2019
If you made any changes in Pure, your changes will be visible here soon.

Fingerprint Dive into the research topics where Yakov G. Sinai is active. These topic labels come from the works of this person. Together they form a unique fingerprint.

Navier-Stokes System Mathematics
Dynamical system Mathematics
dynamical systems Physics & Astronomy
Limiting Distribution Mathematics
Limit Theorems Mathematics
Initial conditions Mathematics
Lorentz gas Physics & Astronomy
Statistical Mechanics Mathematics

Network Recent external collaboration on country level. Dive into details by clicking on the dots.

Projects 2009 2019

Research Output 1961 2017

Complex Singular Solutions of the 3-d Navier–Stokes Equations and Related Real Solutions

Boldrighini, C., Li, D. & Sinai, Y. G., Apr 1 2017, In : Journal of Statistical Physics. 167, 1

Princeton University

Research output: Contribution to journalReview article

Singular Solutions
3D
Navier-Stokes Equations
Statistical Physics
Blow-up

Eigenfunctions of Laplacians in some two-dimensional domains

Sinai, Y. G. & Vinogradov, I., Jan 1 2017, Contemporary Mathematics. American Mathematical Society, Vol. 698. p. 195-199 5 p.

Princeton University

Research output: Chapter in Book/Report/Conference proceedingChapter

Eigenfunctions
Laplace Operator
Dirichlet Boundary Conditions
Operator

Ergodic and statistical properties of b-free numbers

Avdeeva, M., Cellarosi, F. & Sinai, Y. G., Jan 1 2017, In : Theory of Probability and its Applications. 61, 4, p. 569-589 21 p.

Princeton University

Research output: Contribution to journalArticle

Random process
Statistical property
Surd
Weak Mixing
Short Intervals

An application of the renormalization group method to stable limit laws

Li, D. & Sinai, Y. G., Oct 18 2014, In : Journal of Statistical Physics. 157, 4-5, p. 915-930 16 p.

Princeton University

Research output: Contribution to journalArticle

Limit Laws
renormalization group methods
Partial Sums
Probability Density
Identically distributed

New Erdo{double acute}s-Kac Type Theorems for Signed Measures on Square-Free Integers

Avdeeva, M., Li, D. & Sinai, Y. G., Jan 1 2014, In : Journal of Statistical Physics. 154, 1-2, p. 327-333 7 p.

Princeton University

Research output: Contribution to journalArticle

Divisor Function
Signed Measure
Local Limit Theorem
Counting Function
Square free